# SDR ASAA0080628

- Difficulty date: September 24, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- Aircraft time: 44,082 hours, 27,178 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 482 - PRIOR TO FLIGHT, THE CAPTAIN'S SLIDING WINDOW WAS DIFFICULT TO OPEN AND CLOSE.  CLEANED AND LUBRICATED THE WINDOW TRACK AND THE WINDOW OPERATED NORMALLY.  (X)
